# SDR WX0A2024052832057

- Difficulty date: May 28, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 47,460 hours, 37,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: 12SA
- Part serial: VA0331
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE MISSING SCREW IN HANDLE / REPLACED MEGAPHONE IAW AMM 25-65-51-10-002-A"
